Zassenhaus conjecture for A5

Luthar, I. S. ; Passi, Inder Bir Singh (1989) Zassenhaus conjecture for A5 Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 99 (1). pp. 1-5. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


We develop a criterion for rational conjugacy of torsion units of the integral group ring ZG of a finite group G, as also a necessary condition for an element of ZG to be a torsion unit, and apply them to verify the Zassenhaus conjecture in case when G=A5.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Zassenhaus Conjecture; Rational Conjugacy; Torsion Unit
ID Code:29978
Deposited On:23 Dec 2010 03:52
Last Modified:17 May 2016 12:44

Repository Staff Only: item control page